# SDR DHL2001745010

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKE OFF AT DAL LOWER CARGO FIRE WARNING & BELL CAME ON AFTER TAKE OFF AT DAL LOWER CARGO FIRE WARNING & BELL CAME ON. RAN ENGINE AT REPORTED POWER SETTINGS AND OPERATED PRESSURIZATION SYS RAN ENGINE AT REPORTED POWER SETTINGS AND OPERATED PRESSURIZATION SYS PER JRH CHAPT 7 AND 6.3 NO LEAKS NOTED NO DEFECTS NOTED.
